# SDR CAL960006

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507606
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 19,542 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 1607 - THE A-HYDRAULIC SYSTEM WAS LOST WHILE EN ROUTE TO IAH.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE NR 2 PUMP WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 1 ENGINE DRIVEN PUMP WAS REMOVED AND REPLACED.  ALL SYSTEMS CHECKED GOOD.  (X)
